delayed period with vaccine?

Watch
Anonymous #1
#1
Report Thread starter 1 month ago
#1
i had pfizer vaccine 1st june and my period was due about 8 days ago and there’s no sign of it. is this normal? has any one else experienced this?
0
reply
Dontknow698
Badges: 12
Rep:
?
#2
Report 1 month ago
#2
(Original post by Anonymous)
i had pfizer vaccine 1st june and my period was due about 8 days ago and there’s no sign of it. is this normal? has any one else experienced this?
Its not normal and other women have had similar experiences after their shots.
0
reply
X

Quick Reply

Attached files
Write a reply...
Reply
new posts
Back
to top
Latest
My Feed

See more of what you like on
The Student Room

You can personalise what you see on TSR. Tell us a little about yourself to get started.

Personalise

Are you tempted to change your firm university choice on A-level results day?

Yes, I'll try and go to a uni higher up the league tables (22)
27.5%
Yes, there is a uni that I prefer and I'll fit in better (8)
10%
No I am happy with my choice (45)
56.25%
I'm using Clearing when I have my exam results (5)
6.25%

Watched Threads

View All